| Model Number |
02.12.E0214FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 year 4 months from the primary, the patient came in due to instability and the cause is unknown.The surgeon upsized the insert from 14mm to 20mm to increase stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 sept 2025.Lot 2245410: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-jan-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.